Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 115, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 12, 2016, 12:43 AM CDT for Adair County, Cherokee County, Sequoyah County, Oklahoma; Crawford County, Washington County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2016, 12:43 AM CDT (05:43 UTC)
- Expired
- May 12, 2016, 1:30 AM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 41 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 10:13 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1205 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1636 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
632
WUUS54 KTSA 120543
SVRTSA
ARC033-143-OKC001-021-135-120630-
/O.NEW.KTSA.SV.W.0115.160512T0543Z-160512T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1243 AM CDT THU MAY 12 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CRAWFORD COUNTY IN NORTHWESTERN ARKANSAS...
SOUTHWESTERN WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...
NORTHERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHERN ADAIR COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 130 AM CDT
* AT 1243 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF LEE CREEK TO 4 MILES NORTHWEST
OF MARBLE CITY...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
STILWELL... CEDARVILLE...
MOUNTAINBURG... NATURAL DAM...
MULBERRY... GORE...
DYER... MARBLE CITY...
CHESTER... RUDY...
BUNCH... FIGURE FIVE...
ADAIR STATE PARK... BRUSHY...
SHORT... LEE CREEK...
BRUSHY LAKE STATE PARK... LAKE TENKILLER STATE PARK...
DEVILS DEN STATE PARK... CHEROKEE LANDING STATE PARK...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 18 AND 21.
INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN TULSA.
&&
LAT...LON 3550 9405 3554 9511 3580 9511 3586 9427
TIME...MOT...LOC 0543Z 282DEG 10KT 3571 9432 3563 9486
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
198
WWUS54 KTSA 120600
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
100 AM CDT THU MAY 12 2016
ARC033-143-OKC001-021-135-120630-
/O.CON.KTSA.SV.W.0115.000000T0000Z-160512T0630Z/
CRAWFORD AR-WASHINGTON AR-SEQUOYAH OK-CHEROKEE OK-ADAIR OK-
100 AM CDT THU MAY 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHWESTERN CRAWFORD...SOUTHWESTERN WASHINGTON...NORTHERN
SEQUOYAH...SOUTHEASTERN CHEROKEE AND SOUTHERN ADAIR COUNTIES...
AT 100 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF LEE CREEK TO 2 MILES NORTH OF MARBLE
CITY...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
STILWELL... CEDARVILLE...
MOUNTAINBURG... NATURAL DAM...
MULBERRY... GORE...
DYER... MARBLE CITY...
CHESTER... RUDY...
BUNCH... FIGURE FIVE...
ADAIR STATE PARK... BRUSHY...
SHORT... LEE CREEK...
BRUSHY LAKE STATE PARK... LAKE TENKILLER STATE PARK...
DEVILS DEN STATE PARK... CHEROKEE LANDING STATE PARK...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 18 AND 21.
INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.
&&
LAT...LON 3550 9405 3554 9511 3580 9511 3586 9427
TIME...MOT...LOC 0600Z 282DEG 10KT 3570 9428 3562 9482
HAIL...1.00IN
WIND...60MPH
$$030
WWUS54 KTSA 120616
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
116 AM CDT THU MAY 12 2016
ARC143-120625-
/O.CAN.KTSA.SV.W.0115.000000T0000Z-160512T0630Z/
WASHINGTON AR-
116 AM CDT THU MAY 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WASHINGTON COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS...AND NORTHEASTERN OKLAHOMA.
LAT...LON 3550 9405 3554 9502 3580 9500 3579 9450
3576 9449 3575 9424
TIME...MOT...LOC 0615Z 282DEG 10KT 3569 9423 3561 9477
$$
ARC033-OKC001-021-135-120630-
/O.CON.KTSA.SV.W.0115.000000T0000Z-160512T0630Z/
CRAWFORD AR-SEQUOYAH OK-CHEROKEE OK-ADAIR OK-
116 AM CDT THU MAY 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHWESTERN CRAWFORD...NORTHERN SEQUOYAH...SOUTHEASTERN CHEROKEE
AND SOUTHERN ADAIR COUNTIES...
AT 115 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF CHESTER TO 3 MILES NORTHEAST OF MARBLE
CITY...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
CEDARVILLE... MOUNTAINBURG...
NATURAL DAM... MULBERRY...
DYER... MARBLE CITY...
CHESTER... RUDY...
BUNCH... FIGURE FIVE...
COOKSON... BRUSHY...
SHORT... BRUSHY LAKE STATE PARK...
LEE CREEK... CHEROKEE LANDING STATE PARK...
BOX... UNIONTOWN...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 18 AND 21.
INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.
&&
LAT...LON 3550 9405 3554 9502 3580 9500 3579 9450
3576 9449 3575 9424
TIME...MOT...LOC 0615Z 282DEG 10KT 3569 9423 3561 9477
HAIL...0.88IN
WIND...60MPH
$$387
WWUS54 KTSA 120625
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
125 AM CDT THU MAY 12 2016
ARC033-OKC001-021-135-120635-
/O.EXP.KTSA.SV.W.0115.000000T0000Z-160512T0630Z/
CRAWFORD AR-SEQUOYAH OK-CHEROKEE OK-ADAIR OK-
125 AM CDT THU MAY 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CRAWFORD...
NORTHERN SEQUOYAH...SOUTHEASTERN CHEROKEE AND SOUTHERN ADAIR COUNTIES
WILL EXPIRE AT 130 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS...AND NORTHEASTERN OKLAHOMA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
TULSA.
LAT...LON 3550 9405 3554 9502 3580 9500 3579 9450
3576 9449 3575 9424
TIME...MOT...LOC 0621Z 282DEG 10KT 3569 9423 3561 9477
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 11:49 PM CDT, 54 minutes earlier.
Area forecast discussion, May 11, 11:49 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 1149 PM CDT WED MAY 11 2016 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Scattered thunderstorms will continue across much of Eastern Oklahoma and Northwest Arkansas overnight as a cold front moves southeast through the region. Periods of MVFR conditions will remain possible within any precip with the better chances across Southeast Oklahoma and Northwest Arkansas into the morning hours Thursday. During the day Thursday...clearing conditions and northerly winds are forecast Thursday afternoon and evening. && .PREV DISCUSSION... /ISSUED 940 PM CDT WED MAY 11 2016/ DISCUSSION... Cold front is moving slowly south across the area and has moved southeast of Interstate 44 at this time. Elevated convection has developed well southeast of the frontal boundary, in roughly the same area where it occurred earlier in the day. Weak convection has also been attempting to develop along the frontal boundary with little success thus far. The elevated convection from northwest Arkansas into southeast Oklahoma should slowly increase over the next few hours, and some of these storms will be capable of producing large hail. They may become more surface based with time as well, which may increase the damaging wind threat. Additional showers and storms will likely develop near and north of the frontal boundary, but this activity will have a lower severe weather potential. Have made minor adjustments to overnight pops, with the rest of the forecast looking on track at this time. Update on the way. TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. SHORT TERM...20 LONG TERM....05 && .PRELIMINARY POINT TEMPS/POPS... TUL 60 78 55 81 / 50 10 0 0 FSM 64 78 55 82 / 80 30 0 0 MLC 63 76 54 81 / 80 40 0 0 BVO 57 77 51 80 / 30 10 0 10 FYV 60 74 48 78 / 80 20 0 0 BYV 59 74 49 79 / 80 20 0 0 MKO 60 76 53 80 / 80 20 0 0 MIO 57 76 52 79 / 50 10 0 10 F10 61 76 54 80 / 80 20 0 0 HHW 66 77 58 80 / 70 60 10 0 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...20
Hazardous weather outlook, May 11, 5:02 PM CDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 502 PM CDT WED MAY 11 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 502 PM CDT WED MAY 11 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...MAINLY SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING. HEAVY RAIN. RISK...LIMITED. AREA...SOUTHEAST OF INTERSTATE 44. ONSET...THIS EVENING. DISCUSSION... THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING ALONG A COLD FRONT WILL MOVE SLOWLY SOUTHEAST ACROSS THE AREA. A FEW OF THESE STORMS MAY BECOME SEVERE...WITH LARGE HAIL UP TO GOLFBALL SIZE AND DAMAGING WINDS OF 60 TO 70 MILES AN HOUR POSSIBLE. THE GREATEST CHANCE FOR SEVERE STORMS WILL BE FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THE STORMS TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY AND TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS MAY BE ONGOING EARLY THURSDAY MORNING ACROSS AREAS TO THE SOUTH OF INTERSTATE 40...WITH MUCH OF THIS ACTIVITY ENDING BY LATE MORNING. AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE INTO THE EARLY TO MIDDLE OF NEXT WEEK...WITH WIDESPREAD THUNDERSTORM CHANCES RETURNING BY SATURDAY. SEVERE THUNDERSTORM POTENTIAL MAY INCREASE EARLY NEXT WEEK AS A SLOW MOVING UPPER LEVEL LOW MOVES INTO THE SOUTHWEST UNITED STATES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 11, 11:30 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1130 PM CDT WED MAY 11 2016
OKZ072-076-120500-
SEQUOYAH OK-LE FLORE OK-
1130 PM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SEQUOYAH AND
NORTHEASTERN LE FLORE COUNTIES UNTIL MIDNIGHT CDT...
AT 1130 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SPIRO...MOVING
NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
POCOLA... SPIRO...
PANAMA... BONANZA...
SCULLYVILLE... BRADEN...
COTTONWOOD...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 321 AND
322.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
WEST CENTRAL ARKANSAS...AND SOUTHEASTERN OKLAHOMA.
LAT...LON 3520 9444 3515 9466 3528 9478 3541 9454
3525 9443
TIME...MOT...LOC 0430Z 246DEG 15KT 3523 9466Special weather statement, May 11, 11:32 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1132 PM CDT WED MAY 11 2016
ARZ010-019-OKZ069-120500-
WASHINGTON AR-CRAWFORD AR-ADAIR OK-
1132 PM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAWFORD...
SOUTHWESTERN WASHINGTON AND SOUTHEASTERN ADAIR COUNTIES UNTIL
MIDNIGHT CDT...
AT 1131 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF STILWELL...MOVING NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND WINDS TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
ODELL...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS...AND NORTHEASTERN OKLAHOMA.
LAT...LON 3571 9434 3564 9454 3564 9459 3575 9465
3586 9446
TIME...MOT...LOC 0431Z 245DEG 15KT 3572 9456Local storm report, May 11, 11:54 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1154 PM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 PM HAIL 4 SE STILWELL 35.77N 94.58W
05/11/2016 E1.00 INCH ADAIR OK EMERGENCY MNGR
DIME TO QUARTER SIZE HAIL IN HONEY HILL. TIME ESTIMATED
BY RADAR.
&&
AEJSpecial weather statement, May 12, 12:15 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1215 AM CDT THU MAY 12 2016 ARZ029-OKZ076-120545- SEBASTIAN AR-LE FLORE OK- 1215 AM CDT THU MAY 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEBASTIAN AND NORTHEASTERN LE FLORE COUNTIES UNTIL 1245 AM CDT... AT 1214 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POTEAU...MOVING NORTHEAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... POTEAU... SPIRO... PANAMA... HACKETT... CAMERON... SHADY POINT... ROCK ISLAND... JENSON... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR WEST CENTRAL ARKANSAS...AND SOUTHEASTERN OKLAHOMA. LAT...LON 3498 9462 3504 9476 3529 9468 3517 9436 TIME...MOT...LOC 0514Z 219DEG 23KT 3507 9466
Special weather statement, May 12, 12:18 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1218 AM CDT THU MAY 12 2016 ARZ001-010-120545- WASHINGTON AR-BENTON AR- 1218 AM CDT THU MAY 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BENTON AND NORTHEASTERN WASHINGTON COUNTIES UNTIL 1245 AM CDT... AT 1218 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TONTITOWN... MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... SPRINGDALE... ROGERS... BENTONVILLE... LOWELL... TONTITOWN... BETHEL HEIGHTS... CAVE SPRINGS... HIGHFILL... ELM SPRINGS... OAK GROVE... MONTE NE... HEALING SPRINGS... ROCKY COMFORT... THIS INCLUDES INTERSTATE 49 BETWEEN MILE MARKERS 70 AND 84...AND BETWEEN MILE MARKERS 86 AND 87. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR NORTHWESTERN ARKANSAS. LAT...LON 3614 9425 3623 9433 3640 9414 3619 9394 TIME...MOT...LOC 0518Z 236DEG 21KT 3622 9425
Special weather statement, May 12, 12:34 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1234 AM CDT THU MAY 12 2016 OKZ066-070-071-120600- MUSKOGEE OK-MCINTOSH OK-OKMULGEE OK- 1234 AM CDT THU MAY 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OKMULGEE...NORTH CENTRAL MCINTOSH AND WEST CENTRAL MUSKOGEE COUNTIES UNTIL 100 AM CDT... AT 1234 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF BOYNTON...MOVING EAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... OKTAHA... BOYNTON... COUNCIL HILL... LAKE EUFAULA STATE PARK... WAINWRIGHT... HITCHITA... ERAM... THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 257 AND 261. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR EASTERN OKLAHOMA. LAT...LON 3553 9589 3567 9580 3565 9538 3543 9559 TIME...MOT...LOC 0534Z 281DEG 18KT 3560 9573
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 9:32 PM CDT | Special Weather Statement | TSA | Sequoyah | 28 min |
| May 11, 9:51 PM CDT | Special Weather Statement | TSA | Sequoyah | 24 min |
| May 11, 10:21 PM CDT | Special Weather Statement | TSA | Cherokee | 24 min |
| May 11, 10:49 PM CDT | Special Weather Statement | TSA | Cherokee | 26 min |
| May 11, 11:01 PM CDT | Special Weather Statement | TSA | Sequoyah | 29 min |
| May 11, 11:09 PM CDT | Special Weather Statement | TSA | Adair | 36 min |
| May 11, 11:30 PM CDT | Special Weather Statement | TSA | Sequoyah | 30 min |
| May 11, 11:32 PM CDT | Special Weather Statement | TSA | Adair | 28 min |
| May 11, 11:40 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 65 min |
| May 12, 12:20 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 3 hr |
| May 12, 12:34 AM CDT | Special Weather Statement | TSA | McIntosh | 26 min |
| May 12, 1:28 AM CDT | Special Weather Statement | TSA | Sequoyah | 32 min |
| May 12, 1:53 AM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| May 12, 2:14 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg, Sequoyah | 31 min |
| May 12, 2:16 AM CDT | Special Weather Statement | TSA | Delaware | 44 min |
| May 12, 2:33 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 27 min |
| May 12, 2:39 AM CDT | Special Weather Statement | TSA | Pittsburg | 36 min |
| May 12, 2:42 AM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| May 12, 2:55 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 35 min |
| May 12, 2:58 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 32 min |
| May 12, 3:11 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 34 min |
| May 12, 3:17 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 12 hr |
| May 12, 3:21 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 14 min |
| May 12, 3:26 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 64 min |
| May 12, 4:05 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 40 min |
| May 12, 4:25 AM CDT | Special Weather Statement | TSA | Pushmataha | 50 min |
| May 12, 3:47 PM CDT | River Flood Warning | TSA | LeFlore | 25 hr |
| May 11, 9:41 PM CDT | Special Weather Statement | TSA | Washington | 34 min |
| May 11, 9:58 PM CDT | Special Weather Statement | TSA | Washington | 32 min |
| May 11, 10:07 PM CDT | Special Weather Statement | TSA | Crawford | 23 min |
| May 11, 10:27 PM CDT | Special Weather Statement | TSA | Crawford | 33 min |
| May 11, 10:40 PM CDT | Special Weather Statement | TSA | Washington | 35 min |
| May 11, 11:08 PM CDT | Special Weather Statement | TSA | Madison | 37 min |
| May 12, 12:15 AM CDT | Special Weather Statement | TSA | Sebastian | 30 min |
| May 12, 12:18 AM CDT | Special Weather Statement | TSA | Benton | 27 min |
| May 12, 1:34 AM CDT | Special Weather Statement | TSA | Madison | 26 min |
| May 12, 1:50 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 25 min |
| May 12, 2:05 AM CDT | Special Weather Statement | TSA | Franklin | 25 min |
| May 12, 2:27 AM CDT | Special Weather Statement | TSA | Franklin | 33 min |
| May 12, 3:16 AM CDT | Special Weather Statement | TSA | Sebastian | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.